Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Warm knees, feet, feels like fever in the knee caps. Taking lorazepam. Side effect of medication?

Toward the end of the day, I sometimes get warm knees and other specific points in my body also get warm (sometimes small isolated areas on the top of my feet also become warmer than the rest of my body). It s like there s a fever in my knee caps or in that specific part of my body. Happens more often when I take lorazepam (of which I am prescribed) but is not limited that specific benzo. I m a 23 year old Latino male and I am not overweight .
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Your concern towards your problems are very much justified. Although you have mentioned the problems in quite detail, you have failed to mention the reason for taking lorazepam. Feeling a specific bodypart warmer than rest of the body parts is very unlikely unless you have some kind of active infection/inflamation going around the specific areas. It is mostly unlikely for lorazepam to cause such kind of symptoms. But all said, its always better to consult a rheumatologist for an opinion who would like to run a few blood tests and also x-ray your joint. It doesn't seem to be a serious condition.
Hope your concerns are answered.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor